# SDR DALA2017040502833

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 40,089 hours, 33,202 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON TO FRAME ATTACH ANGLE IS CRACKED AT BS 1475, LONGERON 2L. REMOVED AND REPLACED IAW SRM 51-30-05 AND DWG 9964460, REV AB AND AA.
